You can do it honestly. It's mostly physiological and overated. Drop by 5 ml a day till you get to 5 ml then drop by 1 ml a day and you will hardly feel any discomfort at all. Honestly I know from experience. Eat right and exercise soon as you feel you can. Good luck mate. Where are you? UK ? could offer help and support
Im on my 8th day. Second time getting off..You can DO THIS. Ive heard alot is mental, however that doesnt seem to help me feel better. It sucks Im doing it right now and I want to just curl up in a ball next to a toilet. Please stay strong, If i can do this anyone can! Im taking extra vitamins and motrin pm or anything pm. Last time that helped this time It doesnt. Going to try some Benadryl now as someone suggested for sleep- stay strong
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 1 answer
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Posted 18 Jun 2011 • 2 answers
Posted 2 Jan 2012 • 10 answers
Posted 23 Jan 2012 • 4 answers